Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Tensor products of function spaces


Author: Mario Milman
Journal: Bull. Amer. Math. Soc. 82 (1976), 626-628
MSC (1970): Primary 46E30, 46E35, 46M05
DOI: https://doi.org/10.1090/S0002-9904-1976-14144-4
MathSciNet review: 0482129
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 29 #5097. MR 167830
  • 2. T. Donaldson, Harmonic analysis for functors on categories of Banach spaces of distributions, Trans. Amer. Math. Soc. 185 (1973), 1— 82.
  • 3. P. Krée, Interpolation d'espaces vectoriels qui ne sont ni normés, ni complets applications, Ann. Inst. Fourier (Grenoble) 17 (1967), fasc. 2, 137-174 (1968). MR 37 #4605. MR 229026
  • 4. W.A.J. Luxemburg, Rearrangement-invariant Banach function spaces, Queen's Papers in Pure and Appl. Math., no. 10, Queen's University, Kingston, Ont., 1967, pp. 83-144.
  • 5. M. Milman, Integral transforms of weak type between rearrangement invariant spaces, Bull Amer. Math. Soc. 81 (1975), 761-762. MR 385539
  • 6. M. Milman, Interpolation of bilinear operations on rearrangement-invariant spaces, Research Report, Australian National Univ., 1975.
  • 7. R. O'Neil, Integral transforms and tensor products on Orlicz spaces and L(p, q) spaces, J. Analyse Math. 21 (1968), 1-276. MR 626853
  • 8. J. Peetre, On the theory of L , J. Functional Analysis 4 (1969), 71-87. MR 39 #3300. MR 241965
  • 9. M. A. Rieffel, Multipliers and tensor products of L, Studia Math. 3 (1969), 71-82. MR 39 #6078. MR 244764
  • 10. A. Torchinsky, Interpolation of operations and Orlicz classes (preprint). MR 438105

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E30, 46E35, 46M05

Retrieve articles in all journals with MSC (1970): 46E30, 46E35, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14144-4

American Mathematical Society